Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 93, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 4:59 PM CDT for 4 counties in Illinois. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 4:59 PM CDT (21:59 UTC)
- Expired
- Jun 19, 2009, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Cass County, IL, Morgan County, IL, Sangamon County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 73 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:33 PM CDT | HAIL 0.88 | Franklin, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 192159
SVRILX
ILC017-137-167-171-192245-
/O.NEW.KILX.SV.W.0093.090619T2159Z-090619T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
459 PM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
EXTREME SOUTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 545 PM CDT.
* AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHEAST OF LITERBERRY TO 5 MILES SOUTHEAST OF
JACKSONVILLE TO ALSEY...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF VIRGINIA TO 5 MILES SOUTHEAST OF JACKSONVILLE TO 6
MILES SOUTHEAST OF WINCHESTER...AND WAS MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODSON...
ASHLAND...
MURRAYVILLE...
ALEXANDER...
PLEASANT PLAINS...
FRANKLIN...
WAVERLY...
NEW BERLIN...
ANOTHER LOCATION IN THIS WARNING IS...LOAMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3991 8978 3953 8978 3955 9051 3987 9027
TIME...MOT...LOC 2200Z 247DEG 43KT 3989 9011 3971 9013
3955 9039
$$
CHURCHILL3 follow-up statements
000
WWUS53 KILX 192213
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT FRI JUN 19 2009
ILC171-192223-
/O.CAN.KILX.SV.W.0093.000000T0000Z-090619T2245Z/
SCOTT IL-
513 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTT COUNTY IS
CANCELLED...
LAT...LON 3991 8978 3953 8978 3955 9028 3984 9029
3985 9029
TIME...MOT...LOC 2213Z 249DEG 41KT 3991 8996 3973 8998
3957 9024
$$
ILC017-137-167-192245-
/O.CON.KILX.SV.W.0093.000000T0000Z-090619T2245Z/
MORGAN IL-SANGAMON IL-CASS IL-
513 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EXTREME SOUTHEASTERN CASS...WESTERN SANGAMON AND EASTERN MORGAN
COUNTIES...
AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLEASANT PLAINS TO ALEXANDER TO MURRAYVILLE...MOVING
EAST AT 45 MPH. NUMEROUS DOWNED POWER LINES HAVE BEEN REPORTED IN
MORGAN COUNTY.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...BERLIN...
SALISBURY...NEW BERLIN...FRANKLIN...FARMINGDALE...WAVERLY...LOWDER
AND LOAMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3991 8978 3953 8978 3955 9028 3984 9029
3985 9029
TIME...MOT...LOC 2213Z 249DEG 41KT 3991 8996 3973 8998
3957 9024
$$
CHURCHILL000
WWUS53 KILX 192239
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT FRI JUN 19 2009
ILC017-192249-
/O.CAN.KILX.SV.W.0093.000000T0000Z-090619T2245Z/
CASS IL-
539 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CASS
COUNTY IS CANCELLED...
LAT...LON 3991 8979 3953 8978 3955 9028 3967 9029
3971 9027
TIME...MOT...LOC 2239Z 249DEG 41KT 3976 8977 3968 8998
3958 9022
$$
ILC137-167-192245-
/O.CON.KILX.SV.W.0093.000000T0000Z-090619T2245Z/
MORGAN IL-SANGAMON IL-
539 PM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN SANGAMON AND SOUTHEASTERN MORGAN COUNTIES...
AT 538 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF FARMINGDALE TO
ALEXANDER TO MURRAYVILLE...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...FRANKLIN...
NORTONVILLE AND WAVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
&&
LAT...LON 3991 8979 3953 8978 3955 9028 3967 9029
3971 9027
TIME...MOT...LOC 2239Z 249DEG 41KT 3976 8977 3968 8998
3958 9022
$$
CHURCHILL000
WWUS53 KILX 192247
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT FRI JUN 19 2009
ILC137-167-192258-
/O.EXP.KILX.SV.W.0093.000000T0000Z-090619T2245Z/
MORGAN IL-SANGAMON IL-
547 PM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SANGAMON AND
SOUTHEASTERN MORGAN COUNTIES EXPIRES AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3991 8979 3953 8978 3955 9028 3967 9029
3971 9027
TIME...MOT...LOC 2239Z 249DEG 41KT 3976 8977 3968 8998
3958 9022
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 19, 3:00 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 300 PM CDT FRI JUN 19 2009 SHORT TERM...TONIGHT THROUGH MONDAY... WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW MORE HOURS. SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB. RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL THIS EVENING. THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE AS WELL. BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG... HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE SOUTHEAST SATURDAY MORNING. THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW MENTIONABLE VALUES. LONG TERM...TUESDAY THROUGH FRIDAY... UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES. MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY MENTION THIS FAR IN ADVANCE. BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE ACCOMPANYING SURFACE FRONT. 04 && .AVIATION... ISSUED 1230 PM CDT FRI JUN 19 2009 MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO PROVIDE A 3-HR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY... BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI. BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS PERIOD. COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT FRI JUN 19 2009 ILZ027-036-040-041-047-048-201200- CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ028>031-037-038-042>046-201200- CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 310 PM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ049>053-201200- CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING. ILZ054>057-061-201200- COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-201200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. GEELHART
In the hours before
Local storm report, Jun 19, 4:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 2 SW MANSFIELD 40.19N 88.54W
06/19/2009 PIATT IL EMERGENCY MNGR
TREES DOWN WITH DAMAGE TO A HOME.
&&
OUSLEYLocal storm report, Jun 19, 4:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL MAHOMET 40.19N 88.40W
06/19/2009 M1.00 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 19, 4:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 2 E GALESVILLE 40.16N 88.52W
06/19/2009 PIATT IL TRAINED SPOTTER
10 TO 12 INCH TREE LIMBS DOWN.
&&
OUSLEYLocal storm report, Jun 19, 4:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG ABINGDON 40.80N 90.40W
06/19/2009 KNOX IL MESONET
LARGE LIMBS DOWN.
&&
OUSLEYLocal storm report, Jun 19, 4:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
454 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 3 WNW DELONG 40.83N 90.37W
06/19/2009 E70 MPH KNOX IL TRAINED SPOTTER
&&
OUSLEYLocal storm report, Jun 19, 4:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/19/2009 DE WITT IL EMERGENCY MNGR
PORTION OF MOTEL ROOF BLOWN OFF, 10 INCH TREE SNAPPED,
POWER POLE BROKEN.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:06 AM CDT | River Flood Warning | ILX | Fulton, Knox | 67 hr |
| Jun 19, 9:50 AM CDT | Heat Advisory | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 12 more | 9 hr |
| Jun 19, 10:12 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 22 min |
| Jun 19, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 54 min |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 60 min |
| Jun 19, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 65 min |
| Jun 19, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 49 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 41 min |
| Jun 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 47 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 39 min |
| Jun 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Schuyler | 45 min |
| Jun 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 59 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 42 min |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 39 min |
| Jun 19, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 45 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 39 min |
| Jun 19, 5:39 PM CDT | Tornado Warning | ILX | Vermilion | 51 min |
| Jun 19, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 45 min |
| Jun 19, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Jun 19, 6:04 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon | 3 hr |
| Jun 19, 6:08 PM CDT | Tornado Warning | ILX | DeWitt | 29 min |
| Jun 19, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| Jun 19, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 45 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 31 min |
| Jun 19, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 48 min |
| Jun 19, 6:56 PM CDT | Tornado Warning | ILX | Champaign | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.